# SDR AALA202201076407

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A300*
- Aircraft serial: 6723
- Aircraft time: 19,565 hours, 7,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY POWER SUPPLY UNIT BATTERY (10WL) SCHEDULE TIME CHANGE IN REFERENCE WITH JOB CARD NUMBER 26C00033004, PART SENT BAD FROM STOCK. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
